# SDR AU980534

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electric Motor
- Part number: HYH5001
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR ELECTRIC MOTOR FAULTY.  INVESTIGATION FOUND POOR CONTACT WITH THE THERMAL TRIP FITTED IN SERIES TO THE MOTOR BRUSH HOLDER.
